On the existence of global smooth solutions for a model equation for fluid flow in a pipe

Mitchell Luskin

Research output: Contribution to journalArticlepeer-review

15 Scopus citations

Abstract

We model the flow of a fluid in a pipe by a first-order nonlinear hyperbolic system with zero-order nonlinear dissipation. We prove that a unique, global smooth solution exists if the initial data are in an appropriate invariant region and if the first derivatives of the initial data are sufficiently small.

Original languageEnglish (US)
Pages (from-to)614-630
Number of pages17
JournalJournal of Mathematical Analysis and Applications
Volume84
Issue number2
DOIs
StatePublished - Dec 1981

Fingerprint Dive into the research topics of 'On the existence of global smooth solutions for a model equation for fluid flow in a pipe'. Together they form a unique fingerprint.

Cite this